DSpace DSpace UPC
  Pàgina principal | Llistar continguts | Cerca avançada | Com participar-hi Català   Castellano   English  


Títol: Transverse intersections between invariant manifolds of doubly hyperbolic invariant tori, via the Poincaré-Mel'nikov method
Autor: Delshams Valdés, Amadeu
Gutiérrez Serrés, Pere
Koltsova, Oksana
Pacha Andújar, Juan Ramón
Altres autors/autores: Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I; Universitat Politècnica de Catalunya. EGSA - Equacions Diferencials, Geometria, Sistemes Dinàmics i de Control, i Aplicacions
Matèries: Àrees temàtiques de la UPC::Matemàtiques i estadística
Classificació AMS::37 Dynamical systems and ergodic theory
Classificació AMS::70 Mechanics of particles and systems
Tipus de document: Article
Descripció: We consider a perturbation of an integrable Hamiltonian system having an equilibrium point of elliptic-hyperbolic type, having a homoclinic orbit. More precisely, we consider an (n + 2)-degree-of-freedom near integrable Hamiltonian with n centers and 2 saddles, and assume that the homoclinic orbit is preserved under the perturbation. On the center manifold near the equilibrium, there is a Cantorian family of hyperbolic KAM tori, and we study the homoclinic intersections between the stable and unstable manifolds associated to such tori. We establish that, in general, the manifolds intersect along transverse homoclinic orbits. In a more concrete model, such homoclinic orbits can be detected, in a first approximation, from nondegenerate critical points of a Mel’nikov potential. We provide bounds for the number of transverse homoclinic orbits using that, in general, the potential will be a Morse function (which gives a lower bound) and can be approximated by a trigonometric polynomial (which gives an upper bound).
Peer Reviewed
hyperbolic KAM tori - transverse homoclinic orbits - Melnikov method
Postprint (published version)
Altres identificadors i accés: Delshams, A. [et al.]. Transverse intersections between invariant manifolds of doubly hyperbolic invariant tori, via the Poincaré-Mel'nikov method. "Regular and chaotic dynamics", Octubre 2010, vol. 15, núm. 2-3, p. 222-236.
1560-3547
http://hdl.handle.net/2117/8300
10.1134/S1560354710020103
Disponible al dipòsit:E-prints UPC
Comparteix:


SFX Query

Tots els ítems dipositats a UPCommons estan protegits per drets d'autor.

 

Valid XHTML 1.0! Programari DSpace Copyright © 2002-2004 MIT and Hewlett-Packard Comentaris
Universitat Politècnica de Catalunya. Servei de Biblioteques, Publicacions i Arxius